# SDR COMA0260688

- Difficulty date: December 4, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 8,427 hours, 8,576 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5201 ANTI-ICE DUCT WARNING - SYSTEM SELECTED OFF.REPAIRED CHAFED WIRING, R/H WING LEADING EDGE.
